Skip to Content

Does anticonvulsant drug cause convulsion?

Responses (2)

Marvell 18 Jan 2011

Not normally. Please add the name of the medicine (if any particular anticonvulsant) you are referring to ... this way it might be easier to help you with information.

caringsonbj 18 Jan 2011

I don't know of any that are suppose to but I was on Tegertol it did not make them worse it just did not help me and zarontin did the same thing, I think it is like with other medications it's trial and error what works for one person will not for another, not sure what or which one you mean but if you are having problems please, please allow the doctor to know it's finding the right drug and keeping at it please continue to take care and best wishes,

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can brufen with stelazine cause convulsion?

Posted 11 Jan 2012 1 answer

Are you taking an epilepsy drug to treat?

Posted 31 Aug 2013 2 answers

Topamax for Weight Loss?

Posted 14 May 2015 3 answers

Anyone have full body convulsions with propofol?

Posted 3 Dec 2015 2 answers